Buscar

Optimal control of a class of reaction-diffusion systems


Abstract: The optimal control of a system of nonlinear reaction-diffusion equations is considered that covers several important equations of mathematical physics. In particular equations are covered that develop traveling wave fronts, spiral waves, scroll rings, or propagating spot solutions. Well-posedness of the system and differentiability of the control-to-state mapping are proved. Associated optimal control problems with pointwise constraints on the control and the state are discussed. The existence of optimal controls is proved under weaker assumptions than usually expected. Moreover, necessary first-order optimality conditions are derived. Several challenging numerical examples are presented that include in particular an application of pointwise state constraints where the latter prevent a moving localized spot from hitting the domain boundary.



Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Ryll C., Tröltzsch F.,

 Fuente: Computational Optimization and Applications, 2018, 70(3), 677-707

Editorial: Springer Nature

 Fecha de publicación: 01/07/2018

Nº de páginas: 30

Tipo de publicación: Artículo de Revista

DOI: 10.1007/s10589-018-9986-1

ISSN: 0926-6003,1573-2894

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Url de la publicación: https://doi.org/10.1007/s10589-018-9986-1

Autores/as

RYLL, CHRISTOPHER
FREDI TROLTSCH